Commutative semigroups whose lattice of congruences is a chain
Bulletin de la Société Mathématique de France, Volume 97 (1969), pp. 369-380.
@article{BSMF_1969__97__369_0,
     author = {Tamura, T.},
     title = {Commutative semigroups whose lattice of congruences is a chain},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {369--380},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {97},
     year = {1969},
     doi = {10.24033/bsmf.1689},
     mrnumber = {41 #5527},
     zbl = {0191.01705},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1689/}
}
TY  - JOUR
AU  - Tamura, T.
TI  - Commutative semigroups whose lattice of congruences is a chain
JO  - Bulletin de la Société Mathématique de France
PY  - 1969
SP  - 369
EP  - 380
VL  - 97
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1689/
DO  - 10.24033/bsmf.1689
LA  - en
ID  - BSMF_1969__97__369_0
ER  - 
%0 Journal Article
%A Tamura, T.
%T Commutative semigroups whose lattice of congruences is a chain
%J Bulletin de la Société Mathématique de France
%D 1969
%P 369-380
%V 97
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1689/
%R 10.24033/bsmf.1689
%G en
%F BSMF_1969__97__369_0
Tamura, T. Commutative semigroups whose lattice of congruences is a chain. Bulletin de la Société Mathématique de France, Volume 97 (1969), pp. 369-380. doi : 10.24033/bsmf.1689. http://www.numdam.org/articles/10.24033/bsmf.1689/

[1] Clifford (A. H.). - Naturally totally ordered commutative semigroups, Amer. J. Math., t. 76, 1954, p. 631-646. | MR | Zbl

[2] Clifford (A. H.) and Preston (G. B.). - The algebraic theory of semigroups, vol. 1. - Providence, American mathematical Society, 1961 (Mathematical Surveys, 7). | MR | Zbl

[3] Fuchs (L.). - Abelian groups. - Budapest, Publishing House of Hungarian Academy of Science, 1958. | MR | Zbl

[4] Schenkman (E.). - Group theory. - Princeton (New Jersey), D. Van Nostrand, 1965. | MR | Zbl

[5] Ševrin (L. N.). - Semigroups with certain types of sub-semigroup lattices, Soviet Math. Dokl., t. 2, 1961, p. 737-740. | Zbl

[6] Tamura (T.). - Note on unipotent inversible semigroups, Kodai math. Sem. Rep., t. 3, 1954, p. 93-95. | MR | Zbl

[7] Tamura (T.) and Kimura (N.). - On decomposition of a commutative semigroup, Kodai math. Sem. Rep., t. 4, 1954, p. 109-112. | MR | Zbl

[8] Tamura (T.). - On a monoid whose submonoids form a chain, J. Gakugei, Tokushima Univ., t. 5, 1954, p. 8-16. | MR | Zbl

[9] Tamura (T.) and Kimura (N.). - Existence of greatest decomposition of a semigroup, Kodai math. Sem. Rep., t. 7, 1955, p. 83-84. | MR | Zbl

[10] Tamura (T.). - Indecomposable completely simple semigroups except groups, Osaka math. J., t. 8, 1956, p. 35-42. | MR | Zbl

[11] Tamura (T.). - The theory of construction of finite semigroups, I, Osaka math. J., t. 8, 1956, p. 243-261. | MR | Zbl

[12] Tamura (T.). - Commutative nonpotent archimedean semigroup with cancellation law, I, J. Gakugei, Tokushima Univ., t. 8, 1957, p. 5-11. | MR | Zbl

[13] Tamura (T.). - Another proof of a theorem concerning the greatest semilattice-decomposition of a semigroup, Proc. Jap. Acad., t. 40, 1964, p. 777-780. | MR | Zbl

[14] Tamura (T.). - Notes on commutative archimedean semigroups, I, Proc. Japan Acad., t. 42, 1966, p. 35-40. | MR | Zbl

[15] Tamura (T.). - Decomposability of extension and its application to finite semigroups, Proc. Japan Acad., t. 43, 1967, p. 93-97. | MR | Zbl

[16] Tamura (T.). - Construction of trees and commutative archimedean semigroups, Math. Nachrichten, Band 36, 1968, p. 255-287. | MR | Zbl

[17] Tully (E. J.). - H-commutative semigroups in which each homomorphism is uniquely determined by its kernel, Pacific J. of Math. (to be published). | Zbl

Cited by Sources: